... meds and all have horrible side effects for him. What do you recommend? He takes Aricept 10mg and Namenda 10mg 2 @ day
22 Sep 2009
Vicki; First of all I am so sorry to hear of your husbands diagnosis. My dad just passed away Sept. 8th 2009. He ended up having a heartattack in his sleep. But was diagnosed in Dec of 08 with Alzheimers. Anyway he ended up having 2 seizures in one day when he was in the hospital. I recommend that you talk to his Neurologist, there is one medication for seizures that only come in IV form and it really did help my dad, I am sorry I cannot remember the name of it right now, but if your DR is any good he will know what the medicine is called. Good Luck to you and your husband. P.S I also think that you should talk to the Dr about putting him on the exelon patch. That is a great medicine.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My husband becomes incapacitated due to headaches. He is on 10 ml Aricept at night and 10ml Namenda twice a day, morning and night. I am trying to ...
1 answer • 24 Mar 2010
... seems to me that it's too much meds for Dementia, she can't talk much, she is having temper tantrums and can't sleep. Anyone have ...
2 answers • 26 Jul 2010
My Mom has been taking Namenda for a couple of yrs. We tried to add Exelon twice, but had to stop due to gastrointestinal problems. We're now ...
1 answer • 18 Aug 2010
My husband has been taking namenda and aricept for 6 months. Lately, he has been complaining about seeing patches of color, such as blue and red. ...
2 answers • 19 Nov 2011
out of both. It looks like Namenda will not cause bad side effects if withdrawn. But what about Depakote. She is currently on 250 mg twice daily. ...
1 answer • 3 Mar 2012